# SDR 2004UALA00549

- Difficulty date: June 4, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 13,789 hours, 5,356 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED AFTER SLIDE REPLACEMENT AT DOOR 2L.    THE SLIDE SHOP TESTED THE SLIDE ASSEMBLY UPON RECEIPT AND THE SHOP VERIFIED THE UNIT TO HAVE FAILED THE LIGHT TEST.  THE COMPLETE LAMP HARNESS WAS REPLACED AND THE 22 BLOWN LIGHTS WERE REPLACED.  READING AFTER REPAIR WAS PASSING PER THE SHOP CMM.
